# SDR AALA20090828SFO01

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 69,806 hours, 11,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part serial: 28507
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN SHUT AIRCRAFT POWER OFF COCKPIT EMERGENCY LIGHT CAME ON WITH EMERGENCY SWITCH IN OFF POSITION.  REPLACED EMERGENCY LIGHT ASSEMBLY.
